BibTeX record journals/dmgt/Borowiecka-Olszewska17

download as .bib file

@article{DBLP:journals/dmgt/Borowiecka-Olszewska17,
  author    = {Marta Borowiecka{-}Olszewska and
               Ewa Drgas{-}Burchardt},
  title     = {Forbidden structures for planar perfect consecutively colourable graphs},
  journal   = {Discussiones Mathematicae Graph Theory},
  volume    = {37},
  number    = {2},
  pages     = {315--336},
  year      = {2017},
  url       = {https://doi.org/10.7151/dmgt.1958},
  doi       = {10.7151/dmgt.1958},
  timestamp = {Mon, 16 Sep 2019 15:22:18 +0200},
  biburl    = {https://dblp.org/rec/journals/dmgt/Borowiecka-Olszewska17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics